MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VERTICAL MOUNT MANIFOLD FOR DUKE UNIVERSITY; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VERTICAL MOUNT MANIFOLD FOR DUKE UNIVERSITY; STOPCOCK, I.V. SET
Model Number 46056=37
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a vertical mount manifold.It was reported through visualization that blue particulate was in tubing when removed from wrap prior to use.No report of patient harm was noted.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
The reported complaint of blue particle inside the tubing was confirmed on the returned set.Three (3) images were provided by the customer showing the blue particulate inside the tubing.During visual inspection, a blue particulate was observed inside the tubing.When the manifold handles were popped out of the manifold, flash was observed on one of the holes of the manifold handle.The blue particle observed in the tubing is a part of the manifold handle.The probable cause of the flash on the manifold handle had occurred due to an error during molding at manufacturing plant.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
VERTICAL MOUNT MANIFOLD FOR DUKE UNIVERSITY
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16096146
Report Number9617594-2023-00005
Device Sequence Number15129420
Product Code FMG
UDI-Device Identifier00840619068943
UDI-Public(01)00840619068943(17)250701(10)6077767
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number46056=37
Device Catalogue Number460560437
Device Lot Number6077767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown